# SDR C2XA01BT173

- Difficulty date: October 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT ON PASSENGER STAIRS INOPERATIVE.  REMOVED AND REPLACED BULB AS REQUIRED IAW ATR42 MM 33-50-00. OPS.CHECKED GOOD.
